Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Purisis, MILD Rash with severe itching TIPS
JesusFeedsMeCure posted:
I am a Pegasys/Teleprivir patient. End of week one.
I went to the hospital because I just could not take it anymore! The itching was out of this world!! So they put me on ATARAX! YAHOO! The first night I took 150mg and then 50mg every 4 hours and I got my first nights sleep all week. I just did my second shot tonight, Tuesday January 22, 2013. The itching is minimal but comes on more at night time. This is when the hydrocortizone creme comes out. I also like the medicated kind because it leaves a warm feeling in place of itching and kind of takes your mind off of it all. This and a LOT OF PRAYER to the LORD, and the rash is starting to subside. I suffered for 4 days n nights. If you r suffering GO TO THE HOSPITAL!! Don't be afraid. Just make sure they don't give you anything oral that is a steroid. It will increase the itchy rash rather than help it because it makes the effects of the medication that we are already on stronger (per the ER Nurse that helped me that night). I am also a Vegan and eating a lot of fat was not in my plans for treatment but the light diet with small amounts of constant fat helps to feel better! Well you are all in my prayers. I plan to try to be here at least one time a week to share in my journey. I think that this is VALUABLE information for us as well as for the drug manufactures.
Was this Helpful?
5 of 5 found this helpful
hereshoping responded:
You are vegan - yay! What are you eating for the 20gms of fat??? I eat usually just vege and fruit - no dairy. Am having a VERY hard time getting the food down, I am always full!
I am eating yoghurt now though - I'm hoping it will help prevent any contstipation issues. (Only on Day 3)
divaflower responded:
Hi. I'm just starting day 7 of my Pegasys/Ribavirin/Incivek treatment. Second shot tomorrow. So glad to have found you. I've been looking for a support in my area and online and just happened on your post! I feel lethargic and blah - almost like an old hangover. Appetite comes and goes and I'm not usually hungry when time for Incivek, especially at 11pm at night! I did note that you said you eat a light diet with small amounts of constant fat. I hadn't been doing that. Thought they only meant at meds time. I've been careful because I have diabetes, high blood pressure and a tendency toward high cholesterol, though I'm on the thin side. I also feel like I'm already losing weight which I'm not very happy about. It's comforting to air my concerns with someone who understands.
divaflower replied to hereshoping's response:
I see your post was 5 months ago and hope you're still posting on this site. I need all the support I can get and wish I had a hot line directly to my doctor. How are you doing with your treatment? I hadn't thought of yogurt. I seem to feel "full" too with very small appetite.Though when my stomach is empty, I feel worse - weird huh?

Helpful Tips

Knowing your vitamins
As many of you have heard pro-biotics are extremely important to good intestinal health. As is Zinc. I think that it is really important to ... More
Was this Helpful?
2 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.